82 paper(s) uploaded by Ngai_Ching_Wong.

Index Title Upload Time Modified Time
31

Isometric shifts on C0 (X)

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43668

Journal of mathematical analysis and applications, 274, (2), 772-787, 2002.10
[ Download ] [ 2019-10-20 21:01:04 uploaded by Ngai_Ching_Wong ] [ 285 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:01:04 -
32

Topologies and bornologies determined by operator ideals, II

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43669

Studia Math, 111, (2), 153-162, 1994
[ Download ] [ 2019-10-20 21:01:23 uploaded by Ngai_Ching_Wong ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:01:23 -
33

The spectrum of the product of operators, and the product of their numerical ranges

Chi-Kwong Li Ming-Cheng Tsai Kuo-Zhong Wang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43670

Linear Algebra and its Applications, 469, 487-499, 2015.3
[ Download ] [ 2019-10-20 21:01:42 uploaded by Ngai_Ching_Wong ] [ 448 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:01:42 -
34

Fixed point theorems for new generalized hybrid mappings in Hilbert spaces and applications

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43671

Taiwanese Journal of Mathematics, 17, (5), 1597-1611, 2013
[ Download ] [ 2019-10-20 21:01:59 uploaded by Ngai_Ching_Wong ] [ 451 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:01:59 -
35

Linear disjointness preservers of W*-algebras

Chi-Wai Leung Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43672

Mathematische Zeitschrift, 270, 699-708, 2012.4
[ Download ] [ 2019-10-20 21:02:16 uploaded by Ngai_Ching_Wong ] [ 476 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:02:16 -
36

Kaplansky Theorem for completely regular spaces

Lei Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43673

Proceedings of the American Mathematical Society, 142, (4), 1381-1389, 2014
[ Download ] [ 2019-10-20 21:02:34 uploaded by Ngai_Ching_Wong ] [ 552 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:02:34 -
37

Strong and weak convergence theorems for an infinite family of nonexpansive mappings and applications

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43674

Fixed Point Theory and Applications, 2012, (1), 117, 2012.12
[ Download ] [ 2019-10-20 21:02:52 uploaded by Ngai_Ching_Wong ] [ 488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:02:52 -
38

Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum

Chi-Wai Leung Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43675

Journal of Mathematical Analysis and Applications, 361, (1), 187-194, 2010.1
[ Download ] [ 2019-10-20 21:03:10 uploaded by Ngai_Ching_Wong ] [ 512 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:03:10 -
39

Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43676

J. Nonlinear Convex Anal, 15, 1087-1103, 2014.1
[ Download ] [ 2019-10-20 21:03:26 uploaded by Ngai_Ching_Wong ] [ 528 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:03:26 -
40

Disjointness preserving shifts on C0 (X)

Li-Shu Chen Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43678

Journal of mathematical analysis and applications, 325, (1), 400-421, 2007.1
[ Download ] [ 2019-10-20 21:03:58 uploaded by Ngai_Ching_Wong ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 21:03:58 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved